# SDR DL76S001735

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 44,749 hours, 21,824 cycles
- System (JASC): 2610 · Detection System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROTATION FIRE WARNING BELL CAME ON, NO LIGHT OR EICAS INDICATIONS.  BELL COULD NOT BE SILENCED.  T/SYSTEM BY PULLING B WARNING ELEX C/B HORN WAS SILENCED.  REPLACED CARD COMPUTER M999 L. SIREN OWL AMPLIFIER AND COMPUTER CARD M1000 BELL CHIME.  TESTED SYSTEM SEVERAL TIMES FIRE WARNING DETECTION SYSTEM OPS NORMAL.  OPENED BOTH LT AND RT ENGINES PERFORMED VISUAL INSP OF PNEU DUCTS AND   FIRE DETECTION LOOPS, NO ABNORMALITIES OR SIGNS OF O/HEAT WERE NOTED.  THIS WAS DONE AS A PRECAUTION.
